Proceedings of the International Geometry Center

ISSN-print: 2072-9812
ISSN-online: 2409-8906
ISO: 26324-2012

Архіви

Volume: 12, Issue: 2, 2020

Показані 1-4 із 4 записів.
НазваAuthor(s)Мова
A (CHR)3-flat trans-Sasakian manifold
  • Koji Matsumoto
eng
On the generalization of the Darboux theorem
  • Kaveh Eftekharinasab
eng
Додатні ряди, множини підсум яких є канторвалами
  • Я. Ф. Виннишин
  • В. П. Маркітан
  • М. В. Працьовитий
  • І. О. Савченко
ukr
On fractal properties of Weierstrass-type functions
  • Claire David
eng